Illinois Journal of Mathematics

A system of gaps in the exponent set of primitive matrices

Mordechai Lewin and Yehoshua Vitek

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 25, Issue 1 (1981), 87-98.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047368

Digital Object Identifier
doi:10.1215/ijm/1256047368

Mathematical Reviews number (MathSciNet)
MR602899

Zentralblatt MATH identifier
0457.15014

Subjects
Primary: 15A48
Secondary: 05C50: Graphs and linear algebra (matrices, eigenvalues, etc.)

Citation

Lewin, Mordechai; Vitek, Yehoshua. A system of gaps in the exponent set of primitive matrices. Illinois J. Math. 25 (1981), no. 1, 87--98. doi:10.1215/ijm/1256047368. https://projecteuclid.org/euclid.ijm/1256047368


Export citation